# SDR DHL2008780006

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 63,096 hours, 34,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGE ON AFT STAIRWELL LT TORQUE BOX WEB AT BS 1220, LBL 21, FABRICATED REPAIR DOUBLER, AND INSTALLED PER B727 SRM 53-10-2 FIG 6, AND 51-40-2 FIG 1.
